# SDR SIMA20160623005

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 32,202 hours, 27,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17, EMERGENCY CEILING LIGHT INOPERATIVE.  R & R ROW 17 EMERGENCY CEILING LIGHT BULB IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A, OPS GOOD.
